MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749ILAB220CART0
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device issue occurred, resulting in an aborted procedure.An ilab ultrasound imaging system was used for intravascular ultrasound (ivus) examination of the target lesion.During the ivus procedure, the device could not be started.The procedure was not completed and was rescheduled.No patient complications were reported.
 
Event or Problem Description
It was reported that a device issue occurred, resulting in an aborted procedure.An ilab ultrasound imaging system was used for intravascular ultrasound (ivus) examination of the target lesion.During the ivus procedure, the device could not be started.The procedure was not completed and was rescheduled.No patient complications were reported.It was further reported that only the imaging procedure was cancelled due to the ilab issue.The patient did not receive the planned treatment, and the procedure was cancelled before the patient was sedated.Local anesthesia had been planned, but was not administered since the procedure was cancelled beforehand.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was returned for analysis.Visual inspection, virus scan, and functional check of the returned imaging pc were completed and passed.Investigation conclusion: this investigation is assigned an investigation conclusion code of no problem detected.This conclusion was selected because a thorough review of the reported complaint, available information, and attached documentation did not identify any fault condition related to the reported allegation that the device could not be started.The device passed the functional test.
 
Event or Problem Description

Brand Name
ILAB ULTRASOUND IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23358616
Report Number2124215-2025-75581
Device Sequence Number8965024
Product Code DQK
UDI-Device Identifier08714729780205
UDI-Public(01)08714729780205(11)130124(10)8145
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749ILAB220CART0
Device Catalogue NumberH749ILAB220CART0
Device Lot Number0000008145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/22/2025
04/15/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/13/2025
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown